Low dose naltrexone (LDN) has been evaluated in several small studies for the treatment of inflammatory conditions. It is thought to work through modulation of inflammatory mediators and upregulation of endogenous opioid receptors. This may hypersensitize patients to exogenous opioids. Drug-drug interaction screening tools built into electronic health records and other services identify the interaction as risk of opioid withdrawal rather than hypersensitivity. We present a case of a drug-drug interaction in a patient who was receiving LDN treatment of multiple sclerosis. The patient received a single dose of oxycodone 5 mg that resulted in obtundation unresponsive to painful stimuli necessitating the administration of naloxone boluses and infusion along with admission to the intensive care unit for 1 night. The patient responded well to naloxone therapy. He was discharged in satisfactory condition.